# SDR GTIA2017072302107

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 10,462 hours, 4,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT FA SEAT CABIN FLASHLIGHT WILL NOT TEST ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) ). ACCOMPLISHED TASK OF F/A FLASHLIGHT OUT OF POSITION IAW CMM 25-60-13 OPS CHECK GOOD. THIS CLEARS DMI 222329301 MOC NOTIFIED. PLACARD REMOVED.
